# SDR YENA2023010300002

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 05302
- Aircraft time: 39,353 hours, 12,629 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT#765, JFK-GCM. AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO FLL,  HYD Y ENG 2 PUMP LOW PRESSURE PUMP SWITCHED OFF PRIOR TO RSV DEPLETION.   FOUND O-RING DAMAGED AT UNION FITTING OF YELLOW HYD MANIFOLD. REMOVED AND REPLACED  TEE FITTING AND UNION IAW 29-13-14, OPS CHECK AND LEAK CHECKS ARE GOOD.  A/C OK FOR SERVICE.
